skip to main content
Résultats 1 2 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Versions multiples

The limiting absorption principle for partial differential operators

Ben-Artzi, Matania (1948-) ; Devinatz, Allen.

Plusieurs versions trouvées
Il y a 2 versions

2
Material Type:
Versions multiples

Navier-Stokes equations in planar domains

Ben-Artzi, Matania (1948-) ; Croisille, Jean-Pierre ; Fishelov, Dalia

Plusieurs versions trouvées
Il y a 2 versions

3
Generalized Riemann problems in computational fluid dynamics : Cambridge monographs on applied and computational mathematics
Generalized Riemann problems in computational fluid dynamics : Cambridge monographs on applied and computational mathematics
Generalized Riemann problems in computational fluid dynamics : Cambridge monographs on applied and computational mathematics
Material Type:
Livre
Ajouter à Mon espace

Generalized Riemann problems in computational fluid dynamics : Cambridge monographs on applied and computational mathematics

Matania Ben-Artzi ; M Ben-Artzi; J Falcovitz; Joseph Falcovitz

Cambridge Cambridge University Press, 2003

Accessible en ligne

4
Generalized Riemann problems in computational fluid dynamics
Material Type:
Livre
Ajouter à Mon espace

Generalized Riemann problems in computational fluid dynamics

Ben-Artzi, Matania (1948-) ; Falcovitz, Joseph (1937-)

Cambridge, UK New York : Cambridge University Press, 2003

Accessible en ligne

5
Navier-Stokes Equations in Planar Domains
Navier-Stokes Equations in Planar Domains
Material Type:
Livre
Ajouter à Mon espace

Navier-Stokes Equations in Planar Domains

Matania Ben-Artzi ; Jean-Pierre Croisille; Dalia Fishelov

World Scientific Publishing Co. Pte Ltd., 2013

Accessible en ligne

6
Complex analysis and dynamical systems V : Fifth International Conference on Complex Analysis and Dynamical Systems, May 22-27, 2011, Akko (Acre), Israel
Material Type:
Livre
Ajouter à Mon espace

Complex analysis and dynamical systems V : Fifth International Conference on Complex Analysis and Dynamical Systems, May 22-27, 2011, Akko (Acre), Israel

International Conference on Complex Analysis and Dynamical Systems 5th Acre, Israel 2011 ; Agranovsky, M. L.

Providence, Rhode Island : American Mathematical Society, 2013

Accessible en ligne

7
Material Type:
Article
Ajouter à Mon espace

On Spectral Properties of the Acoustic Propagator in a Layered Band

Ben-Artzi, Matania

Journal of Differential Equations, 1 May 1997, Vol.136(1), pp.115-135 [Revue évaluée par les pairs]

Texte intégral disponible

8
Material Type:
Article
Ajouter à Mon espace

Global existence and decay for a nonlinear parabolic equation

Ben-Artzi, Matania

Nonlinear Analysis, 1992, Vol.19(8), pp.763-768 [Revue évaluée par les pairs]

Texte intégral disponible

9
Material Type:
Article
Ajouter à Mon espace

Well-posedness theory for geometry-compatible hyperbolic conservation laws on manifolds

Ben-Artzi, Matania ; Lefloch, Philippe G.

Annales de l'Institut Henri Poincare / Analyse non lineaire, 2007, Vol.24(6), pp.989-1008 [Revue évaluée par les pairs]

Texte intégral disponible

10
Material Type:
Article
Ajouter à Mon espace

The generalized Riemann problem for reactive flows

Ben-Artzi, Matania ; Ben-Artzi, Matania (correspondence author)

Journal of Computational Physics, Mar. 1989, Vol.81, pp.70-101 [Revue évaluée par les pairs]

Texte intégral disponible

11
Material Type:
Article
Ajouter à Mon espace

An Application of Asymptotic Techniques to Certain Problems of Spectral and Scattering Theory of Stark-Like Hamiltonians

Ben-Artzi, Matania

Transactions of the American Mathematical Society, 1 August 1983, Vol.278(2), pp.817-839 [Revue évaluée par les pairs]

Texte intégral disponible

12
Material Type:
Article
Ajouter à Mon espace

Convergence of a Compact Scheme for the Pure Streamfunction Formulation of the Unsteady Navier-Stokes System

Ben-Artzi, Matania ; Croisille, Jean-Pierre ; Fishelov, Dalia

SIAM Journal on Numerical Analysis, 1 January 2006, Vol.44(5), pp.1997-2024 [Revue évaluée par les pairs]

Texte intégral disponible

Voir toutes les versions
13
Material Type:
Article
Ajouter à Mon espace

Global existence and decay for viscous Hamilton-Jacobi equations

Amour, Laurent ; Ben-Artzi, Matania

Nonlinear Analysis, 1998, Vol.31(5), pp.621-628 [Revue évaluée par les pairs]

Texte intégral disponible

14
Material Type:
Article
Ajouter à Mon espace

The generalized Riemann problem for reactive flows

Ben-Artzi, Matania

Journal of Computational Physics, 1989, Vol.81(1), pp.70-101 [Revue évaluée par les pairs]

Texte intégral disponible

15
Material Type:
Article
Ajouter à Mon espace

Computation of reactive duct flows in external fields

Ben-Artzi, Matania ; Birman, Amnon ; Ben-Artzi, Matania (correspondence author)

Journal of Computational Physics, Jan. 1990, Vol.86, pp.225-255 [Revue évaluée par les pairs]

Texte intégral disponible

16
Material Type:
Article
Ajouter à Mon espace

Remarks on a Nonlinear Parabolic Equation

Ben-Artzi, Matania ; Goodman, Jonathan ; Levy, Arnon

Transactions of the American Mathematical Society, 1 February 2000, Vol.352(2), pp.731-751 [Revue évaluée par les pairs]

Texte intégral disponible

17
Material Type:
Article
Ajouter à Mon espace

A second-order Godunov-type scheme for compressible fluid dynamics

Ben-Artzi, Matania ; Falcovitz, Joseph

Journal of Computational Physics, 1984, Vol.55(1), pp.1-32 [Revue évaluée par les pairs]

Texte intégral disponible

18
Material Type:
Article
Ajouter à Mon espace

Vorticity dynamics and numerical Resolution of Navier-Stokes Equations

Ben-Artzi, Matania ; Fishelov, Dalia ; Trachtenberg, Shlomo

ESAIM. Mathematical Modelling and Numerical Analysis, Mar 2001, Vol.35(2), pp.313-330 [Revue évaluée par les pairs]

Texte intégral disponible

19
Material Type:
Article
Ajouter à Mon espace

Computation of reactive duct flows in external fields

Ben-Artzi, Matania ; Birman, Amnon

Journal of Computational Physics, 1990, Vol.86(1), pp.225-255 [Revue évaluée par les pairs]

Texte intégral disponible

20
Material Type:
Article
Ajouter à Mon espace

Application of the "Generalized Riemann Problem" method to 1-D compressible flows with material interfaces

Ben-Artzi, Matania ; Birman, Amnon

Journal of Computational Physics, 1986, Vol.65(1), pp.170-178 [Revue évaluée par les pairs]

Texte intégral disponible

Résultats 1 2 next page

Personnaliser vos résultats

  1. Créer votre profil de recherche

Refine Search Results

Élargir la recherche

  1.   

Affiner les résultats

Type de ressource 

  1. Articles  (16)
  2. Livres  (6)
  3. Plus d’options open sub menu

Date de publication 

À partir de jusqu'à
  1. Avant 1987  (3)
  2. 1987 à 1991  (5)
  3. 1992 à 1998  (3)
  4. 1999 à 2003  (6)
  5. Après 2003  (6)
  6. Plus d’options open sub menu

Recherche dans les bases de données distantes en cours. Merci de patienter.

  • Recherche
  • dansscope:(33PSL-CNSAD),scope:(33PSL-EHESS),scope:(33PSL-PSL_OMEKA),scope:(33PSL-MINES),scope:(33PSL-EFEO),scope:(33PSL-CNSMDP),scope:(33PSL-CHIMIE),scope:(33PSL),scope:("DAU"),scope:(33PSL-CDF),scope:(33PSL-ENS),scope:("33PSL-OBSERV"),scope:("33PSL-ESPCI"),scope:(33PSL-CURIE),scope:(33PSL-ENSBA),scope:("33PSL-ENC"),scope:(33PSL-PSL_STAR),scope:(33PSL-PSL_SFX),scope:("33PSL-EPHE"),scope:(33PSL-ENSAD),primo_central_multiple_fe
  • Afficher ce qui a déjà été récupéré